MathSciNet Relay Station
MathSciNet bibliographic data
MR1399710 (97i:53073) 53C42
Li, Haizhong Hypersurfaces with constant scalar curvature in space forms. Math. Ann. 305 (1996), no. 4, 665–672.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement